Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Apr 10, 2015, 3:08 PM CDT for Brooks County, Kenedy County, Texas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2015, 3:08 PM CDT (20:08 UTC)
- Expired
- Apr 10, 2015, 3:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
Counties Brooks County, TX, Kenedy County, TX
The radar
The Corpus Christi radar (KCRP), 72 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 3:15 PM CDT | HAIL 1 | Falfurrias, TX | PUBLIC REPORT OF QUARTER SIZE HAIL IN FALFURRIAS RECEIVED VIA SOCIAL MEDIA POST TO NWS PERSONNEL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1618 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
419
WUUS54 KBRO 102008
SVRBRO
TXC047-261-102045-
/O.NEW.KBRO.SV.W.0004.150410T2008Z-150410T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
308 PM CDT FRI APR 10 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN KENEDY COUNTY IN DEEP SOUTH TEXAS...
NORTHEASTERN BROOKS COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 345 PM CDT
* AT 307 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER AIRPORT ROAD ADDITION...OR OVER FALFURRIAS...AND
MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE
DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
FALFURRIAS...KENEDY COUNTY SHERIFFS OFFICE...SARITA...LA COLONIA
PARK...FALFURRIAS FIRE STATION...FALFURRIAS JUNIOR HIGH SCHOOL...
AIRPORT ROAD ADDITION...PLEASANT PARK...BROOKS COUNTY AIRPORT...
FLOWELLA...CANTU ADDITION AND BROOKS COUNTY DETENTION CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2726 9773 2726 9771 2724 9770 2709 9813
2725 9822 2726 9820 2726 9799 2721 9799
2721 9797 2724 9794 2724 9789 2725 9785
2724 9784 2725 9782 2727 9781 2728 9776
TIME...MOT...LOC 2007Z 241DEG 29KT 2721 9811
$$
542 follow-up statements
896
WWUS54 KBRO 102024
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
324 PM CDT FRI APR 10 2015
TXC047-261-102045-
/O.CON.KBRO.SV.W.0004.000000T0000Z-150410T2045Z/
KENEDY TX-BROOKS TX-
324 PM CDT FRI APR 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN KENEDY AND NORTHEASTERN BROOKS COUNTIES...
AT 322 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER AIRPORT ROAD ADDITION...OR NEAR FALFURRIAS...MOVING
NORTHEAST AT 15 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING
WINDS.
IN ADDITION...AT 315 PM CDT DIME TO NICKLE SIZE HAIL WAS REPORTED
NEAR HIGHWAY 281 AND NOBLE STREET.
LOCATIONS IMPACTED INCLUDE...
FALFURRIAS...KENEDY COUNTY SHERIFFS OFFICE...SARITA...LA COLONIA
PARK...FALFURRIAS FIRE STATION...FALFURRIAS JUNIOR HIGH SCHOOL...
AIRPORT ROAD ADDITION...PLEASANT PARK...BROOKS COUNTY AIRPORT...
FLOWELLA...CANTU ADDITION AND BROOKS COUNTY DETENTION CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 2726 9773 2726 9771 2724 9770 2709 9813
2725 9822 2726 9820 2726 9799 2721 9799
2721 9797 2724 9794 2724 9789 2725 9785
2724 9784 2725 9782 2727 9781 2728 9776
TIME...MOT...LOC 2022Z 247DEG 14KT 2722 9807
$$
CASTILLO162
WWUS54 KBRO 102047
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
347 PM CDT FRI APR 10 2015
TXC047-261-102056-
/O.EXP.KBRO.SV.W.0004.000000T0000Z-150410T2045Z/
KENEDY TX-BROOKS TX-
347 PM CDT FRI APR 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KENEDY AND
NORTHEASTERN BROOKS COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BROWNSVILLE.
LAT...LON 2726 9773 2726 9771 2724 9770 2709 9813
2725 9822 2726 9820 2726 9799 2721 9799
2721 9797 2724 9794 2724 9789 2725 9785
2724 9784 2725 9782 2727 9781 2728 9776
TIME...MOT...LOC 2045Z 241DEG 29KT 2722 9807
$$
CASTILLOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:01 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 10, 3:01 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 301 PM CDT FRI APR 10 2015 .SHORT TERM /NOW THROUGH SATURDAY NIGHT/...A WEAK MESOLOW REMAINS CENTERED OVER NORTHERN STARR COUNTY THIS AFTERNOON WITH THE BEST EVIDENCE OF A SYNOPTIC SCALE FRONT JUST SLIGHTLY NORTH OF THE AREA. WEAK MOISTURE/TERMPERATURE GRADIENTS ARE PRESENT AT A FEW LOCATIONS ACROSS THE CWA AND ANOTHER WEAK TROUGH/BOUNDARY IS APPARENT SOUTH OF HIDALGO COUNTY STRETCHING ACROSS NORTHEASTERN TAMAULIPAS FROM NORTH TO SOUTH. SURFACE MOISTURE IS NOT LACKING WITH DEWPOINTS IN CAMERON AND HIDALGO COUNTY IN THE MID 70S AND FURTHER INLAND IN THE LOWER 70S. PACIFIC MOISTURE CONTINUES TO STREAM IN ON WESTERLY MID AND UPPER LEVEL WINDS AND THE ATMOPSHERE HAS RELATIVELY HIGH WATER CONTENT ON THE WHOLE YIELDING PRECIP WATER VALUES AROUND 1.8 TO 1.9 INCHES. BOUNDARY LAYER PARCELS ARE RATHER UNSTABLE WITH MLCAPE VALUES AROUND 2000 J/KG BUT THERE LIKELY IS A RESIDUAL CAPPING INVERSION AROUND 925MB THAT IS HOLDING BACK SURFACE PARCELS THAT ARE CONVECTING AMID THE JUICY SURFACE AIR AND WEAK RESIDUAL BOUNDARIES. UPPER LEVEL SPEED CONVERGENCE AND WEAK DIRECTIONAL DIFFLUENCE IS OCCURING OVER THE CWA LIKELY LEADING TO A VERY SLIGHT NET POSITIVE IN TERMS OF LARGE SCALE ASCENT. WESTERLY WINDS AT 750MB ARE PROBABLY MIXING IN A LITTLE DRY AIR THAT WILL ENTRAIN INTO NEW UPDRAFTS AND MAKE CONVECTIVE DEVELOPMENT EVEN MORE CONDITIONAL. FOR THE REST OF THIS AFTERNOON AS OVERCAST BREAKS UP ACROSS THE AREA AND TEMPERATURES RISE I EXPECT WE WILL SEE REDEVELOPMENT OF AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS. SOME OF THEM COULD BE FAIRLY INTENSE AND ANY ACTIVITY WILL ALMOST CERTAINLY PRODUCE HEAVY RAINFALL WHILE MOVING EAST AT ABOUT 15 MPH SO FLOODING/FLASH FLOODING REMAINS A CONCERN ESPECIALLY IF ACTIVITY GETS GOING OVER URBAN AREAS. DAMAGING WIND/MARGINAL SEVERE HAIL IS ALSO POSSIBLE IN THE STRONGER STORMS. ACTIVITY SHOULD TAPER OFF TONIGHT/THIS EVENING BEFORE BEING ABLE TO RESTART TOMORROW IN THE LATE MORNING AND AFTERNOON. LARGE SCALE ASCENT WILL BE PRETTY NEUTRAL BUT DAYTIME HEATING WILL LIKELY HELP GET AT LEAST A FEW UPDRAFTS GOING IN THE AFTERNOON. WITH MORE MODERATE INSTABILITY PRESENT THE HAIL/WIND THREAT APPEARS LOWER BUT HEAVY RAINFALL CAN BE EXPECTED FROM ANY STORMS THAT MANAGE TO GET GOING. UPPER DIFFLUENCE WILL BE SLIGHTLY BETTER SATURDAY EVENING AND KEPT A CHANCE OF SHOWERS AND STORMS IN THE FORECAST. /68-JGG/ .LONG TERM /SUNDAY THROUGH THURSDAY/...MAIN FEATURES REMAIN THE SAME. THE UPPER DISTURBANCE WILL MOVE FROM NORTHWEST MEXICO ACROSS THROUGH NORTH TEXAS SUNDAY TO MONDAY...KEEPING THINGS UNSETTLED OVER THE CWA. A SURFACE FRONT WILL BE PULLED THROUGH THE CWA ON TUESDAY AS THE UPPER LOW LIFTS OUT OVER OKLAHOMA...BUT IT WILL NOT COMPLETELY CLEAR THE AREA OUT. IT WILL TAKE REINFORCING HIGH PRESSURE ON THURSDAY TO FINISH THE JOB AND GET SOME DRIER AIR OVER MOST OF THE AREA. HIGH TEMPERATURES WERE DRIFTED DOWN A SCOSCHE DUE TO GOOD CLOUD COVER BUT REMAIN PRIMARILY IN THE 80 TO 85 DEGREE RANGE. && .MARINE... NOW THROUGH SATURDAY NIGHT...EASTERLY WINDS ARE FORECAST THROUGH TODAY. SOUTHERLY WINDS PICK UP THROUGH SATURDAY MORNING AND SATURDAY NIGHT WITH SPEEDS AND SEAS BECOMING MODERATE. SUNDAY THROUGH TUESDAY...LIGHT TO MODERATE ONSHORE FLOW AND MODERATE SEAS WILL CONTINUE AS WILL UNSETTLED WEATHER. A COLD FRONT WILL ARRIVE ON TUESDAY...SHIFTING WINDS TO NORTH. RAW GFS WINDS SUGGEST A POSSIBLE LOW END SMALL CRAFT ADVISORY CONDITIONS TUESDAY AFTERNOON WITH 20 KT NORTH WINDS...BUT A MODEL BLEND IS NOT QUITE AS ROBUST WITH THE WINDS AT THIS WRITING...MAINLY DUE TO THE WEAKER ECMWF. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 73 82 75 83 / 30 30 20 30 BROWNSVILLE 73 83 75 84 / 40 30 20 20 HARLINGEN 72 85 75 87 / 40 30 20 30 MCALLEN 72 87 75 87 / 50 20 30 30 RIO GRANDE CITY 71 87 73 88 / 50 30 50 20 SOUTH PADRE ISLAND 72 77 73 79 / 30 30 20 20 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 54/68/67
Hazardous weather outlook, Apr 10, 8:57 AM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 857 AM CDT FRI APR 10 2015 TXZ248>257-111400- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 857 AM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH THE DAY TODAY. THUNDERSTORMS ARE EXPECTED TO BE SLOW MOVING AND WILL PRODUCE LOCALLY HEAVY RAINFALL. AREAS OF FLOODING WILL BE POSSIBLE. THERE IS AN ADDITIONAL...SMALLER RISK...OF HAIL TO AROUND THE SIZE OF QUARTERS AND WIND GUSTS UP TO AROUND 60 MPH THAT MAY OCCUR WITH THE STRONGEST THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH MONDAY...ESPECIALLY IN THE AFTERNOON. AREAS OF FLOODING IN HEAVY RAINFALL WILL BE POSSIBLE WITH A CONTINUED SMALL RISK FOR LARGE HAIL AND BRIEF DAMAGING WINDS. THE FLOODING/SEVERE WEATHER RISK IS GENERALLY HIGHER WEST OF HIGHWAY 281/INTERSTATE 69 C. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY AND AGAIN EACH AFTERNOON THROUGH MONDAY. GMZ130-132-135-150-155-170-175-111400- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 857 AM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND EACH AFTERNOON THROUGH TUESDAY. JGG
In the hours before
Special weather statement, Apr 10, 10:18 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1018 AM CDT FRI APR 10 2015
TXZ253-101600-
HIDALGO TX-
1018 AM CDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HIDALGO COUNTY UNTIL 1100
AM CDT...
AT 1015 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
...OVER PALMVIEW...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE... MCALLEN...MISSION...PALMVIEW... LA
JOYA...SOUTH TEXAS INTERNATIONAL AIRPORT...MCCOOK...LA JOYA...
LINN...ALTON...PALMVIEW...PENITAS...PALMHURST...DOFFING...JOSEFA
GARCIA PARK...AND CITRUS CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2616 9836 2617 9836 2617 9837 2621 9844
2622 9844 2622 9846 2623 9846 2622 9847
2625 9852 2666 9831 2652 9805 2616 9835
TIME...MOT...LOC 1515Z 211DEG 22KT 2627 9840
54Special weather statement, Apr 10, 10:49 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 1049 AM CDT FRI APR 10 2015 TXZ253-101630- HIDALGO TX- 1049 AM CDT FRI APR 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HIDALGO COUNTY UNTIL 1130 AM CDT... AT 1047 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALTON...MOVING NORTHEAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MCALLEN...EDINBURG...EDINBURG FIRE DEPARTMENT...UNIVERSITY OF TEXAS PAN AMERICAN...HIDALGO COUNTY COURTHOUSE...ALTON...PALMHURST...BICENTENNIAL PARK...APOLLO PARK...JOSEFA GARCIA PARK...DOOLITTLE...CITRUS CITY AND FAYSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. THE FIRE DEPARTMENT IN ALTON INDICATED THAT A LIGHTNING STRIKE HAD CAUSED A TREE TO START ON FIRE. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2621 9830 2634 9844 2657 9825 2637 9805 TIME...MOT...LOC 1547Z 226DEG 8KT 2634 9831 54
Special weather statement, Apr 10, 2:11 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
211 PM CDT FRI APR 10 2015
TXZ250-102000-
BROOKS TX-
211 PM CDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JIM HOGG AND NORTHERN
BROOKS COUNTIES UNTIL 300 PM CDT...
AT 210 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LA GLORIA TO 12 MILES
NORTHEAST OF PUESTA DEL SOL AIRPORT...AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FALFURRIAS...LA COLONIA PARK...FALFURRIAS FIRE STATION...FALFURRIAS
JUNIOR HIGH SCHOOL...AIRPORT ROAD ADDITION...PLEASANT PARK...BROOKS
COUNTY AIRPORT...FLOWELLA...HIDALGO CITY PARK...CANTU ADDITION AND
BROOKS COUNTY DETENTION CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2726 9799 2710 9799 2705 9805 2698 9842
2704 9842 2726 9812
TIME...MOT...LOC 1910Z 254DEG 23KT 2727 9807 2703 9839
54The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 4:19 AM CDT | Special Weather Statement | BRO | Zapata | 41 min |
| Apr 10, 10:18 AM CDT | Special Weather Statement | BRO | Hidalgo | 42 min |
| Apr 10, 10:49 AM CDT | Special Weather Statement | BRO | Hidalgo | 41 min |
| Apr 10, 11:18 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 117 min |
| Apr 10, 2:11 PM CDT | Special Weather Statement | BRO | Brooks | 49 min |
| Apr 10, 2:34 PM CDT | Areal Flood Advisory | BRO | Brooks | 116 min |
| Apr 10, 4:32 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg, Kenedy | 118 min |
| Apr 10, 5:54 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 111 min |
| Apr 10, 6:23 PM CDT | Special Weather Statement | BRO | Starr | 37 min |
| Apr 10, 6:26 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 26 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.